# SDR AALA202311212955

- Difficulty date: November 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 58,640 hours, 37,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M12841
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 4,574 hours, 2,334 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR SLIDE NEED CHANGE DUE TO EMERGENCY CABIN INTERCOMMUNICATION DATA SYSTEM TEST FAULT. REPLACED R2 DOOR SLIDE PER TASK CARD 26L00025010.
